# SDR ASAA2015111814017

- Difficulty date: November 18, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- Aircraft time: 54,169 hours, 30,726 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 90526913
- Condition: Cracked
- Location: Bs 727d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN FRAME CRACKED AT INBD FASTENER FOR LT OTBD BIN RAIL ATTACH BRACKET STR 8L AT STA 727D.  ACFT GROUNDED.  REPAIRED PAX CABIN FRAME STR 8, BS 727D IAW TC 
AD20062609-400-53-107, REV 00, DATE 09/11/2015.
